An OD-characterizable class of simple groups
Завантаження...
Дата
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут прикладної математики і механіки НАН України
Анотація
It is proved that nonabelian finite simple groups S with max π(S) = 37 are uniquely determined by their order and degree pattern in the class of all finite groups.
Опис
Теми
Цитування
An OD-characterizable class of simple groups / M. Akbari, X.Y. Chen, A.R. Moghaddamfar // Algebra and Discrete Mathematics. — 2020. — Vol. 29, № 1. — С. 42–51. — Бібліогр.: 15 назв. — англ.